Übersicht
Fragen

ASPIRIN MIGRÄNE 500 mg Brausetabletten 2X10 St Brausetabletten
- Anbieter:
- Bayer Vital GmbH
- Einheit:
- 2X10 St Brausetabletten
- PZN:
- 18879145
- Ihr Preis:
- 14,99€¹
- Verfügbarkeit:
- Nicht lieferbar.
Nicht lieferbar. derzeit nicht lieferbar
- Wirkstoff
- Acetylsalicylsäure